Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 337, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 29, 2008, 4:43 PM CDT for Autauga County, Elmore County, Montgomery County, Alabama. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2008, 4:43 PM CDT (21:43 UTC)
- Expired
- Jun 29, 2008, 5:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:02 PM CDT | TSTM WND DMG | Prattville, AL | TREES DOWN AT DEER TRACE AND QUAIL RUN ROAD IN PRATTVILLE. |
| Jun 29, 5:16 PM CDT | TSTM WND DMG | Prattville, AL | TREES DOWN ON NORTHINGTON STREET JUST NORTH OF WEDGEWOOD ROAD. STREET FLOODING ALSO REPORTED AT MAIN STREET AND MEMORIAL STREET AND POSSIBLE HOUSE FLOODING AT 1008 GIBSON STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 10:47 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 29, 1:43 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 292142 SVRBMX ALC001-051-101-292215- /O.NEW.KBMX.SV.W.0337.080629T2143Z-080629T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 443 PM CDT SUN JUN 29 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL AUTAUGA COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITY OF PRATTVILLE... SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK... EXTREME NORTH CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 515 PM CDT * AT 441 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOOTH...OR NEAR PRATTVILLE...AND MOVING EAST AT 29 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PRATTVILLE BY 450 PM CDT... MILLBROOK AND 6 MILES SOUTH OF DEATSVILLE BY 500 PM CDT... ELMORE AND COOSADA BY 505 PM CDT... BOB WOODRUFF LAKE AND 7 MILES NORTH OF BOYLSTON BY 510 PM CDT... WETUMPKA AND BLUE RIDGE BY 515 PM CDT... WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3265 8615 3242 8612 3240 8661 3258 8663 TIME...MOT...LOC 2143Z 264DEG 25KT 3250 8651 $$ HA
2 follow-up statements
000 WWUS54 KBMX 292146 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 446 PM CDT SUN JUN 29 2008 ALC001-051-101-292215- /O.CON.KBMX.SV.W.0337.000000T0000Z-080629T2215Z/ MONTGOMERY AL-AUTAUGA AL-ELMORE AL- 446 PM CDT SUN JUN 29 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHWESTERN ELMORE...EAST CENTRAL AUTAUGA AND EXTREME NORTHWESTERN MONTGOMERY COUNTIES... AT 441 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOOTH...OR ABOUT NEAR PRATTVILLE...MOVING EAST AT 29 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MILLBROOK BY 500 PM CDT... WETUMPKA MUNICIPAL AIRPORT...COOSADA...ELMORE AND SPEIGNER BY 505 PM CDT... BOB WOODRUFF LAKE BY 510 PM CDT... WETUMPKA...BLUE RIDGE AND WALLSBORO BY 515 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHERN ALABAMA. LAT...LON 3265 8615 3242 8612 3240 8661 3258 8663 TIME...MOT...LOC 2146Z 264DEG 25KT 3250 8649 $$ 14
000
WWUS54 KBMX 292207
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT SUN JUN 29 2008
ALC001-051-101-292215-
/O.CON.KBMX.SV.W.0337.000000T0000Z-080629T2215Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
507 PM CDT SUN JUN 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN ELMORE...EAST CENTRAL AUTAUGA AND EXTREME NORTH
CENTRAL MONTGOMERY COUNTIES...
AT 507 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS AROUND 70 MPH. THIS STORM WAS LOCATED NEAR
WETUMPKA MUNICIPAL AIRPORT...OR ABOUT NEAR MILLBROOK...MOVING EAST AT
29 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WETUMPKA...BLUE RIDGE...WALLSBORO AND 6 MILES NORTHWEST OF
TALLAPOOSA RIVER WATER PLANT BY 515 PM CDT...
LAT...LON 3259 8647 3265 8615 3257 8615 3249 8613
3248 8614 3247 8613 3242 8612 3241 8648
TIME...MOT...LOC 2207Z 264DEG 25KT 3251 8632
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:06 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 29, 3:06 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 306 PM CDT SUN JUN 29 2008 .DISCUSSION... THUNDERSTORMS ARE EXPECTED TO GROW IN NUMBERS THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. SOME OF THESE WILL BECOME SEVERE WITH THE MAIN THREAT BEING STRONG DAMAGING WINDS. HEAVY RAIN AND FREQUENT LIGHTING WILL ALSO BE A PROBLEM. THIS THREAT WILL DECREASE AS WE HEAD INTO THE EVENING HOURS. COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA LATE TONIGHT...MOSTLY AFTER MIDNIGHT. EVEN WITH THE DRIER AIR BEHIND THE FRONT...STILL EXPECTING PATCHY DENSE FOG AND LOW CLOUDS TO DEVELOP JUST BEFORE SUNRISE TOMORROW. A FEW SHOWERS WILL BE POSSIBLE MONDAY MORNING ACROSS THE EXTREME SOUTHEAST ZONES AS THE FRONT EXITS THE AREA. HIGH PRESSURE WILL THEN BE IN PLACE THROUGH MID WEEK KEEPING US RAIN FREE. MOISTURE LOOKS TO MAKE A RETURN ON THURSDAY AND THUS INCREASE RAIN CHANCES SLIGHTLY...AND CONTINUING THROUGH THE WEEKEND. TEMPERATURE WISE...MILD CONDITIONS EXPECTED AFTER THE FRONT MOVES THROUGH. OVERNIGHT TEMPERATURES WILL BE WELL BELOW NORMAL FOR MUCH OF THE FORECAST PERIOD. SOME LOCATIONS COULD BE AS MUCH AS 12 DEGREES BELOW NORMAL. DAYTIME TEMPS HOWEVER WILL BE RUNNING AROUND NORMAL. 10/ARM && .AVIATION...18Z TAF DISCUSSION. VERY MOIST AND UNSTABLE CONDITIONS...ABUNDANT SUNSHINE...AND A COLD FRONT MOVING ACROSS THE STATE TODAY WILL LEAD TO NUMEROUS SHOWER AND THUNDERSTORM DEVELOPMENT. ALTHOUGH MAINLY MVFR CONDITIONS WILL OCCUR IN THE TSRA...THERE WILL BE ABUNDANT LIGHTNING STATEWIDE THROUGH 04Z...OR FRONTAL PASSAGE...WHICHEVER COMES FIRST. WITH EXPECTED ABUNDANT RAINFALL...100 PERCENT RELATIVE HUMIDITY AFTER MIDNIGHT AND WINDS BECOMING LIGHT...EXPECT WIDESPREAD IFR STRATUS AND FOG TO DEVELOP AFTER 10Z WITH CONDITIONS IMPROVING AFTER 15Z. STEFKOVICH && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 63 82 57 87 56 / 30 10 10 10 10 ANNISTON 64 84 58 86 58 / 40 10 10 10 10 BIRMINGHAM 65 86 60 87 62 / 30 10 10 10 0 TUSCALOOSA 67 87 61 90 61 / 40 10 10 10 0 CALERA 67 85 59 87 60 / 40 10 10 10 10 AUBURN 66 83 60 87 59 / 60 20 10 10 10 MONTGOMERY 69 86 63 90 63 / 50 20 10 10 10 TROY 69 84 62 89 63 / 60 30 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 29, 11:35 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1135 AM CDT SUN JUN 29 2008 ALZ011>015-017>050-301031- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1135 AM CDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM NOON TIL 9 PM. THE GREATEST THREAT WILL BE FROM NOON TO 6 PM FOR AREAS NORTH OF INTERSTATE 20 AND AT ANY TIME FOR AREAS SOUTH OF INTERSTATE 20. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS NEAR OR ABOVE 60 MPH...SMALL HAIL...LOCALLY HEAVY RAINFALL UP TO 2 INCHES IN A SHORT PERIOD OF TIME...AND DEADLY LIGHTNING. A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA DURING THE AFTERNOON AND EVENING...PROVIDING THE FOCUS FOR THUNDERSTORM DEVELOPMENT. IN ADDITION...THE ATMOSPHERE IS VERY UNSTABLE...AND AREAS THAT RECEIVE ABUNDANT SUNSHINE...ESPECIALLY SOUTH OF INTERSTATE 20...COULD HAVE RAPID THUNDERSTORM DEVELOPMENT ANYTIME THROUGH 9 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT. STEFKOVICH
In the hours before
Special weather statement, Jun 29, 3:48 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 348 PM CDT SUN JUN 29 2008 ALZ023-025-034-292130- BIBB-SHELBY-TUSCALOOSA- 348 PM CDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR BIBB...SHELBY AND TUSCALOOSA COUNTIES UNTIL 430 PM CDT... AT 348 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEVILLE LOCK AND DAM TO MERTZ...OR ALONG A LINE EXTENDING FROM 15 MILES EAST OF HOLT TO 11 MILES WEST OF BRENT...MOVING EAST AT 28 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PEARSON. WOODSTOCK JUNCTION. LAKE VIEW. TANNEHILL IRONWORKS STATE PARK. BRENT. WEST CENTREVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 29, 3:52 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 352 PM CDT SUN JUN 29 2008 ALZ040-292130- DALLAS- 352 PM CDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR DALLAS COUNTY UNTIL 430 PM CDT... AT 352 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARION JUNCTION TO 6 MILES SOUTH OF REHOBOTH...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF UNIONTOWN TO 11 MILES NORTHWEST OF CAMDEN...MOVING EAST AT 44 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SAFFORD. MARION JUNCTION. CRUMPTONIA. HAZEN. WHITES BLUFF. SUMMERFIELD. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 29, 4:17 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 417 PM CDT SUN JUN 29 2008 ALZ018>021-024-026-027-292200- CALHOUN-CHEROKEE-CLEBURNE-ETOWAH-JEFFERSON-ST. CLAIR-TALLADEGA- 417 PM CDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN...CHEROKEE...CLEBURNE... ETOWAH...JEFFERSON...ST. CLAIR AND TALLADEGA COUNTIES UNTIL 500 PM CDT... AT 417 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAVE SPRING TO LAKE VIEW...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF CEDARTOWN TO 13 MILES SOUTHWEST OF BESSEMER...MOVING EAST AT 30 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CAHABA HEIGHTS. RIVERCHASE GALLERIA. REGIONS PARK OR HOOVER MET. SPRING GARDEN. PELL CITY. ST. CLAIR COUNTY AIRPORT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 29, 4:24 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 424 PM CDT SUN JUN 29 2008 ALZ042-292215- LOWNDES- 424 PM CDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR LOWNDES COUNTY UNTIL 515 PM CDT... AT 423 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GARDNER ISLAND TO 6 MILES NORTHEAST OF SNOW HILL...OR ALONG A LINE EXTENDING FROM 12 MILES EAST OF SELMONT-WEST SELMONT TO 17 MILES SOUTHWEST OF MOSSES...MOVING EAST AT 35 MPH. WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FARMERSVILLE. FOSTORIA. MACEDONIA. MOSSES. MOUNT WILLING. HAYNEVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 29, 4:33 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 433 PM CDT SUN JUN 29 2008 ALZ025-292215- SHELBY- 433 PM CDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR SHELBY COUNTY UNTIL 515 PM CDT... AT 433 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VANDIVER TO TANNEHILL IRONWORKS STATE PARK TO BRIERFIELD IRONWORKS PARK...OR ALONG A LINE EXTENDING FROM LEEDS TO 6 MILES SOUTHWEST OF BESSEMER TO 7 MILES SOUTH OF MONTEVALLO...MOVING EAST SOUTHEAST AT 29 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WILTON. UNIVERSITY OF MONTEVALLO. VANDIVER. RIVERCHASE. STERRETT. VERIZON MUSIC CENTER AT OAK MOUNTAIN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 29, 4:39 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 439 PM CDT SUN JUN 29 2008 ALZ041-043-044-292215- AUTAUGA-ELMORE-MONTGOMERY- 439 PM CDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...ELMORE AND MONTGOMERY COUNTIES UNTIL 515 PM CDT... AT 436 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR BOOTH...OR 7 MILES WEST OF PRATTVILLE...MOVING EAST AT 29 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BOOTH. PRATTVILLE. MILLBROOK. WETUMPKA MUNICIPAL AIRPORT. BOB WOODRUFF LAKE. WETUMPKA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:24 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 51 min |
| Jun 29, 2:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter | 48 min |
| Jun 29, 3:05 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 25 min |
| Jun 29, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 51 min |
| Jun 29, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 41 min |
| Jun 29, 5:10 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery, Pike | 50 min |
| Jun 29, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 49 min |
| Jun 29, 5:29 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 46 min |
| Jun 29, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Lee, Macon, Randolph, Russell and 1 more | 53 min |
| Jun 29, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 51 min |
| Jun 29, 6:40 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 34 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.